Journal of Symplectic Geometry

The relative symplectic cone and T2-fibrations

Josef G. Dorfmeister and Tian-Jun Li

Full-text: Open access

Article information

Source
J. Symplectic Geom., Volume 8, Number 1 (2010), 1-35.

Dates
First available in Project Euclid: 13 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.jsg/1271166372

Mathematical Reviews number (MathSciNet)
MR2609626

Zentralblatt MATH identifier
1205.53089

Citation

Dorfmeister, Josef G.; Li, Tian-Jun. The relative symplectic cone and T2-fibrations. J. Symplectic Geom. 8 (2010), no. 1, 1--35. https://projecteuclid.org/euclid.jsg/1271166372


Export citation